# SDR ASOA04768

- Difficulty date: September 10, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR72
- Aircraft serial: 362
- Engine: Pwa PW127
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NTA44768
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A C-CHECK, THE RT SEAT TRACK BETWEEN FR 39 AND 40 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RT SEAT TRACK BETWEEN FR 39 AND 40 IAW SRM 51-25-04 AND 51-25-03.
